# SDR AALA20180402005

- Difficulty date: April 1, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 52,068 hours, 26,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BAT5014
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE CEILING IS OUT AT SEAT 8D. REPLACED THE BATTERY PACK IAW AMM 33-53-00.
